# SDR SWAA2023062154147

- Difficulty date: May 30, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER LOC. AT AFT CARGO COMPARTMENT 2023-361021<[01] TOOL USED DIGITAL CALIPER P/N 500-196-30; S/N A21033526; DUE DATE 15-NOV-23;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1998072; CAL DUE DATE: 15-OCT-23.;[03] REPAIRED AFT CORNER SCUFF PLATE LOC. AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETED
